Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Measurable functions and spherical summability of multiple Fourier series


Author: Roger Cooke
Journal: Trans. Amer. Math. Soc. 134 (1968), 305-313
MSC: Primary 42.40
DOI: https://doi.org/10.1090/S0002-9947-1968-0228929-4
MathSciNet review: 0228929
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. K. Bary, On primitive functions and trigonometric series converging almost everywhere, Mat. Sb. 31 (73) (1952). (Russian) MR 0054074 (14:867e)
  • [2] S. Bochner, Summation of derived Fourier series, Ann. of Math. 37 (1936).
  • [3] N. N. Lusin, ``The integral and the trigonometric series,'' Dissertation, 1915, in Collected Works of N. N. Lusin, Moscow, 1953. (Russian)
  • [4] D. Menshov, Sur la convergence uniforme des séries de Fourier, Rec. Math. 11 (1942), 67-96. MR 0012685 (7:59c)
  • [5] S. Saks, Theory of the integral, 2nd ed., translated by L. C. Young, Hafner, New York. MR 0167578 (29:4850)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.40

Retrieve articles in all journals with MSC: 42.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0228929-4
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society